Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 89, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 17, 2017, 3:25 PM CST. It took effect at Nov 18, 2017, 5:00 AM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2017, 3:25 PM CST (21:25 UTC)
- In effect from
- Nov 18, 2017, 5:00 AM CST
- Expired
- Nov 19, 2017, 12:00 PM CST
- In force
- 31 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
307 WHUS73 KGRB 172125 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CST FRI NOV 17 2017 LMZ541>543-180530- /O.CON.KGRB.GL.W.0015.000000T0000Z-171118T0000Z/ /O.EXB.KGRB.SC.Y.0088.171118T0000Z-171119T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 325 PM CST FRI NOV 17 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY. * WINDS...SOUTH WIND TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS LATE THIS AFTERNOON, VEERING WEST 5 TO 15 KNOTS AROUND MIDNIGHT, THEN VEERING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AFTER MIDNIGHT. ON SATURDAY, NORTH WIND TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS POSSIBLE. * WAVES...6 TO 10 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND, SUBSIDING TO 3 TO 6 FEET OVERNIGHT AND CONTINUING ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-180530- /O.CON.KGRB.SC.Y.0088.000000T0000Z-171118T0300Z/ /O.NEW.KGRB.SC.Y.0089.171118T1100Z-171119T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 325 PM CST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 9 AM CST SUNDAY. * WINDS...SOUTH WIND TO 30 KNOTS LATE THIS AFTERNOON, VEERING SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS EVENING, VEERING WEST 5 TO 15 KNOTS AROUND MIDNIGHT, THEN VEERING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AFTER MIDNIGHT. ON SATURDAY, NORTH WIND TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS POSSIBLE, ESPECIALLY NORTH OF STURGEON BAY. * WAVES...3 TO 5 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND, SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT. ON SATURDAY, 2 TO 4 FEET BUILDING TO 3 TO 6 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
7 follow-up statements
547 WHUS73 KGRB 180317 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CST FRI NOV 17 2017 LMZ521-522-181130- /O.EXP.KGRB.SC.Y.0088.000000T0000Z-171118T0300Z/ /O.CON.KGRB.SC.Y.0089.171118T1100Z-171119T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 917 PM CST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 9 AM CST SUNDAY... * WINDS...VARIABLE WIND UNDER 10 KTS LATE THIS EVENING, BECOMING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AFTER MIDNIGHT. ON SATURDAY, NORTH WIND TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS POSSIBLE, ESPECIALLY NORTH OF STURGEON BAY. * WAVES...2 TO 4 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND, SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT. ON SATURDAY, 2 TO 4 FEET BUILDING TO 3 TO 6 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-181130- /O.CON.KGRB.SC.Y.0088.000000T0000Z-171119T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 917 PM CST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...SOUTHWEST TO WEST 5 TO 15 KNOTS LATE THIS EVENING, VEERING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AFTER MIDNIGHT. ON SATURDAY, NORTH WIND TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS POSSIBLE. * WAVES...6 TO 9 FEET, SUBSIDING TO 3 TO 6 FEET OVERNIGHT AND CONTINUING ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
297 WHUS73 KGRB 180952 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 352 AM CST SAT NOV 18 2017 LMZ521-522-181800- /O.CON.KGRB.SC.Y.0089.171118T1100Z-171119T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 352 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...NORTH TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS POSSIBLE, ESPECIALLY NORTH OF STURGEON BAY. * WAVES...3 TO 5 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-181800- /O.CON.KGRB.SC.Y.0088.000000T0000Z-171119T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 352 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...NORTH TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS POSSIBLE. * WAVES...4 TO 7 FEET, SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
762 WHUS73 KGRB 181527 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 927 AM CST SAT NOV 18 2017 LMZ521-522-182330- /O.CON.KGRB.SC.Y.0089.000000T0000Z-171119T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 927 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...NORTH TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS POSSIBLE, ESPECIALLY NORTH OF STURGEON BAY. * WAVES...3 TO 5 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-182330- /O.CON.KGRB.SC.Y.0088.000000T0000Z-171119T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 927 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...NORTH TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS POSSIBLE. * WAVES...4 TO 7 FEET, SUBSIDING TO 2 TO 4 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
065 WHUS73 KGRB 182135 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CST SAT NOV 18 2017 LMZ521-522-190545- /O.CON.KGRB.SC.Y.0089.000000T0000Z-171119T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 335 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...NORTHWEST UP TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS SUNDAY. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-190545- /O.CON.KGRB.SC.Y.0088.000000T0000Z-171119T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 335 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...NORTHWEST UP TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS SUNDAY. * WAVES...3 TO 5 FEET, SUBSIDING TO 2 TO 4 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
346 WHUS73 KGRB 190326 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 926 PM CST SAT NOV 18 2017 LMZ521-522-191130- /O.EXT.KGRB.SC.Y.0089.000000T0000Z-171119T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 926 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY... * WINDS...NORTHWEST UP TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS SUNDAY. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-191130- /O.EXT.KGRB.SC.Y.0088.000000T0000Z-171119T1800Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 926 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY... * WINDS...NORTHWEST UP TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS SUNDAY. * WAVES...3 TO 5 FEET, SUBSIDING TO 2 TO 4 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
357 WHUS73 KGRB 190920 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 320 AM CST SUN NOV 19 2017 LMZ521-522-191730- /O.CON.KGRB.SC.Y.0089.000000T0000Z-171119T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 320 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-191730- /O.CON.KGRB.SC.Y.0088.000000T0000Z-171119T1800Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 320 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHWEST UP TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
851 WHUS73 KGRB 191511 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 AM CST SUN NOV 19 2017 LMZ521-522-191800- /O.CON.KGRB.SC.Y.0089.000000T0000Z-171119T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 911 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-191800- /O.CON.KGRB.SC.Y.0088.000000T0000Z-171119T1800Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 911 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 2:20 PM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Nov 17, 2:20 PM CST, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 220 PM CST Fri Nov 17 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Saturday Issued at 220 PM CST Fri Nov 17 2017 The main forecast focus remains on precipitation type for tonight as WAA ongoing changes to CAA behind the passage of a cold front. Still anticipate some kind of mix across the north this evening and into central WI after midnight. The 19z MSAS surface analysis showed the cold front stretch from western Ontario southwest to the central Plains where an area of low pressure was situated (north-central KS). Gusty south winds ahead of this front had pulled deeper moisture northward into WI this afternoon and light rain had broken out over much of the region. The only exception was far north-central WI where temperatures hovered at or slightly above freezing and a mix was still ongoing (rain/freezing rain/sleet). A messy forecast is expected across northeast WI tonight as the initial surge of WAA late this afternoon/early evening is replaced by the onset of CAA behind the passage of the cold front. The ongoing concern was the potential loss of ice crystals which would bring freezing drizzle possibility into play over northern WI. However, some forecast soundings did show that enough moisture would hold through the column tonight such that precipitation type would be either rain, snow or a mix as temperatures fall below freezing. After collaboration with DLH and MQT, have decided to keep the drizzle/freezing drizzle in the forecast after midnight across the north due to some drying in the lower levels of the atmosphere. Central WI would see mainly rain this evening, then mix with snow at or shortly after midnight, eventually to all snow toward daybreak. East-central WI would remain all rain through the night. Min temperatures to range from the middle to upper 20s north- central WI, to the middle 30s east-central WI. Steady CAA overspreads WI on Saturday as the bulk of the precipitation should be to our south and east. That being said, have kept a small pop across the southeast half of the forecast area for Saturday morning. Precipitation type would be a mix of rain/drizzle east, to light snow over portions of central and far northeast WI. For this entire event, areas away from Lake MI may see a minor accumulation (one-half inch or less). The arrival of drier air by Saturday afternoon should bring mixed sunshine, especially to central WI. An exception would be north-central WI where weak lake effect snow showers are possible through the day. Do not see much in the way of diurnal warming (CAA), thus max temperatures to only make the lower 30s north-central, to around 40 degrees east-central WI. .LONG TERM...Saturday Night Through Friday Issued at 220 PM CST Fri Nov 17 2017 The long term forecast remains fairly calm, with all the active weather in the short term. Lake effect showers will be present Sunday before winds shift and again on Tuesday into Tuesday night as a clipper system passes through the region. Winds will diminish overnight Saturday into Sunday as colder temperatures in the teens and middle 20s move into the region. A few snow showers will remain in the north over Vilas county throughout the day on Sunday, while partly cloudy conditions remain elsewhere. Temperatures on Monday will pick back up into the 40s with southerly flow. A lack of moisture should keep skies mostly sunny and active weather out of the region. Tuesday a passing clipper system will bring back northwesterly winds, colder temperatures towards the midweek, and a chance to see some more lake enhanced snow showers in northern Wisconsin. Dry conditions then follow into Thanksgiving. Temperatures will be just a few degrees below normal on Sunday, well above normal on Monday, and then return closer to seasonal values through the rest of the week after the cold front passes on Tuesday. && .AVIATION...for 18Z TAF Issuance Issued at 1133 AM CST Fri Nov 17 2017 Flying conditions are expected to deteriorate this afternoon as a cold front approaches from the west. Most locations will see light rain this afternoon with cigs/vsbys falling from VFR to MVFR. This front is forecast to move through central WI around mid-evening and eastern WI late evening with a wind shift to the north- northwest. Cigs/vsbys will continue to lower this evening with most locations reaching IFR conditions for most of tonight. As colder air overspreads the region later tonight, the rain is expected to mix with snow or even some patchy freezing drizzle across northern and parts of central WI as drier air either aloft or near the surface arrives. The GRB/ATW/MTW TAF sites should remain warm enough to sustain all rain through the night. Some lingering light rain or drizzle may carry over into Saturday morning over eastern WI, but a drying trend will be noted for the rest of the day. Cigs are forecast to rise to MVFR in the morning and reach VFR conditions by Saturday afternoon. && .MARINE... Issued at 220 PM CST Fri Nov 17 2017 Gusty south winds are expected to diminish this evening ahead of an approaching cold front. This front will sweep across Wisconsin tonight and as a low pressure system tracks through the Great Lakes on Saturday, a few gale force gusts are possible as northwest winds rev up Saturday morning and continue into at least Saturday evening. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kallas LONG TERM......Uhlmann AVIATION.......Kallas MARINE.........Kallas
Hazardous weather outlook, Nov 17, 2:12 PM CST, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 212 PM CST Fri Nov 17 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 212 PM CST Fri Nov 17 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Travel may become hazardous late tonight into early Saturday morning across portions of northern and central Wisconsin. A mix of precipitation is expected as a cold front moves through the region. In addition, as temperatures fall below freezing, any water on area roadways will freeze, creating slippery conditions. .DAYS TWO THROUGH SEVEN...Saturday through Friday Hazardous travel conditions are possible Saturday night into Sunday morning, and then again at times early next week across far northern Wisconsin due to lake effect snow showers. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any occurrences of freezing drizzle or hazardous road conditions to the National Weather Service tonight into Saturday morning. LMZ521-522-541>543-182015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 212 PM CST Fri Nov 17 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Friday Gale force gusts from the northwest are possible on Saturday into Saturday night across the coastal waters of northern Door county. Kallas/Uhlmann
In the hours before
Special weather statement, Nov 17, 2:38 PM CST, 47 minutes before
Special Weather Statement National Weather Service Green Bay WI 238 PM CST Fri Nov 17 2017 WIZ005-010>013-018-019-021-030-180300- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Northern Oconto County-Marathon- 238 PM CST Fri Nov 17 2017 ...SLIPPERY ROADS EXPECTED ACROSS NORTHERN WISCONSIN TONIGHT... A cold front is forecast to move through the region this evening and gradually change rain and drizzle into a wintry mix of light snow and freezing drizzle over northern Wisconsin. Furthermore, temperatures will fall below freezing tonight, allowing any standing water on area roadways to freeze. This could produce slippery stretches on roads tonight, especially on untreated roads, overpasses and bridges. Motorists are urged to use caution, allow extra time to reach your destination and leave plenty of distance from the vehicle ahead of you. AK
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.